# SDR IPXA2018072031862

- Difficulty date: July 6, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 18,617 hours, 11,587 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: A57241993202
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LEFT WING LEADING EDGE, KRUEGER FLAP BOX, ANGLE CRACKED. REMOVE AND REPLACED REINFORCING ANGLE IAW SRM 51-40-21 AND DWG A57246437.
